# SDR CA051025005

- Difficulty date: October 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,345 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992J
- Part serial: 20498
- Condition: Cracked
- Location: Engine
- Part time: 18,096 hours, 21,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOT WAS RUNNING HIGH, N1 WAS ABOUT 91 PERCENT.  BARFIELDED GAUGE, FOUND TO BE CORRECT.  CHECKED THERMOCOUPLE RESISTANCE, ALSO FOUND TO BE WITH IN LIMITS. CHECKED ARM PIT'S WITH FINGER, FELT OKAY. CHECKED WITH MIRROR, FOUND CRACK THROUGH MESH ON LT SIDE ARM PIT. COMBUSTION LINER WAS FOUND CRACKED WITHIN LIMITS, BUT WAS CHANGED DUE TO BEING VERY TIGHT ONTO NOZZLE SHIELD.
